# SDR 99ZZZX815

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9PW
- Make and model: Beech 400A
- Aircraft serial: RK007
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 650161
- Condition: Failed
- Location: Lt Thrst Reverse
- Part time: 1,642 hours
- Component: Rohr, 2250007511
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT THRUST REVERSER WOULD NOT STOW AFTER LANDING, LEFT THRUST REVERSER CIRCUIT BREAKER WILL NOT RESET (OCCURRED ON LANDING).  REPAIRED BROKEN WIRE.
